# SDR AALA201910039007

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 76,722 hours, 12,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Panel
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR ACCESS PANEL FOR E&E COMPARTMENT BOARD SOFT. REPLACED ACCESS PANEL PER AMM 52-48-05.
